Követés
Robert Goldblatt
Robert Goldblatt
Professor of Mathematics, Victoria University of Wellington
E-mail megerősítve itt: msor.vuw.ac.nz - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Topoi: the categorial analysis of logic
R Goldblatt
Elsevier, 2014
14462014
Logics of time and computation
R Goldblatt
Center for the Study of Language and Information, 1987
12961987
Lectures on the hyperreals: an introduction to nonstandard analysis
R Goldblatt
Springer Science & Business Media, 2012
5392012
Semantic analysis of orthologic
RI Goldblatt
Journal of Philosophical logic, 19-35, 1974
3621974
Varieties of complex algebras
R Goldblatt
Annals of pure and applied logic 44 (3), 173-242, 1989
3571989
Mathematical modal logic: A view of its evolution
R Goldblatt
Journal of Applied Logic 1 (5-6), 309-392, 2003
3262003
Metamathematics of modal logic
RI Goldblatt
Bulletin of the Australian Mathematical Society 10 (3), 479-480, 1974
2711974
Axiomatising the logic of computer programming
R Goldblatt
Journal of Symbolic Logic 50 (3), 1985
2431985
Mathematics of modality
R Goldblatt
2251993
Axiomatic classes in propositional modal logic
RI Goldblatt, SK Thomason
Algebra and Logic: Papers from the 1974 Summer Research Institute of the …, 1975
1621975
Diodorean modality in Minkowski spacetime
R Goldblatt
Studia Logica, 219-236, 1980
1031980
Orthogonality and spacetime geometry
R Goldblatt
Springer Science & Business Media, 2012
842012
Grothendieck topology as geometric modality
RI Goldblatt
Mathematical Logic Quarterly 27 (31‐35), 495-529, 1981
811981
Orthomodularity is not elementary1
R Goldblatt
The Journal of Symbolic Logic 49 (2), 401-404, 1984
731984
First-order definability in modal logic
RI Goldblatt
The Journal of Symbolic Logic 40 (1), 35-40, 1975
691975
The Stone space of an ortholattice
RI Goldblatt
Bulletin of the London Mathematical Society 7 (1), 45-48, 1975
621975
Algebraic polymodal logic: A survey
R Goldblatt
Logic Journal of IGPL 8 (4), 393-450, 2000
552000
Quantifiers, propositions and identity: admissible semantics for quantified modal and substructural logics
R Goldblatt
Cambridge University Press, 2011
542011
On the role of the Baire category theorem and dependent choice in the foundations of logic
R Goldblatt
The Journal of Symbolic Logic 50 (2), 412-422, 1985
531985
Elementary generation and canonicity for varieties of Boolean algebras with operators
R Goldblatt
Algebra Universalis 34, 551-607, 1995
511995
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20